Nonlinear Theory and Its Applications, IEICE
Online ISSN : 2185-4106
ISSN-L : 2185-4106
Special Section on Recent Progress in Nonlinear Theory and Its Applications
Chaotic billiard dynamics for herding
Hideyuki Suzuki
Author information

2015 Volume 6 Issue 4 Pages 466-474


Herding systems are discrete-time nonlinear dynamical systems designed efficiently for statistical inference. In this paper, we introduce a continuous-time version of these systems, which we call herding billiard systems. In contrast to the weakly chaotic dynamics of the original version, the continuous-time version is shown to have chaotic pseudo-billiard dynamics, while inheriting the fundamental sampling functions. We also present the connection between these two versions. Thus, herding billiard systems provide a novel approach to the complexity of herding systems from the viewpoint of chaotic billiard dynamics.

Information related to the author
© 2015 The Institute of Electronics, Information and Communication Engineers
Previous article Next article